MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; Computer, diagnostic, programmable

ST. JUDE MEDICAL ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; Computer, diagnostic, programmable
Model Number 100014514
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensite velocity¿ amplifier was received for evaluation.Based on the information and investigation provided to abbott, the root cause was isolated to bent pins.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During an atrioventricular nodal reentry tachycardia, there was distortion due to the ensite velocity system navlink and ensite velocity amplifier, resulting in cancellation of the procedure.Distortion was observed on all four catheters used during the procedure.The precision electrode kit was correctly placed and connected.All cables and connections to the ep mapping and recording systems were exchanged.The procedure was stopped because it was not possible to continue due to the distortion.

Brand Name
ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19775017
Report Number2184149-2024-00123
Device Sequence Number15492406
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public(01)05414734210713(10)5173957
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100014514
Device Catalogue Number100014514
Device Lot Number5173957
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown